MathSciNet Relay Station
MathSciNet bibliographic data
MR1425505 (97k:30048) 30E10 (30D15 47B38 54E52)
Bernal-González, Luis On universal entire functions with zero-free derivatives. Arch. Math. (Basel) 68 (1997), no. 2, 145–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement